# SDR UPS08851792

- Difficulty date: February 20, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56141605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A/C COMPARTMENT STA 55 L24L FRAME IS CRACKED AT DUCT ATTACH ROD CLIP.  REPAIRED A/C COMPARTMENT FRAME AND SHEAR TIE AT STA 55 AND L24L IAW SRM 53-02-00 FIG 002, SRM 53-02-00 FIG 2B, SRM 51-9-0 FIG 068A.
